# SDR AALA20151217002

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 77,241 hours, 40,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE WORK CARD 0801.  EMERGENCY LIGHTS ROW 17 - 21 FAILED TO TEST.  REPLACED EMER LIGHT BATTERY PACK B5-104 IAW AMM 33-53-00.  TESTED OK.
